A/B Otic - I would like to know if it is safe to use these ear drops on a 10 month old baby?

Answers (1)

4 Apr 2012

With a little baby, it is best to see your pediatrician. Ear infections are nothing to mess around with. They can cause scarring to the eardrum and loss of hearing if they go on too long. Take your little baby in to see the pediatrician and ask them if you can use it. It may be safe as long as the child doesnt have a perforated ear drum. If the baby has a perforated ear drum this drug can cause permanant hearing loss and the only way to tell if the eardrum is perforated is to have the pediatrician look into the ear with a scope.

Votes: +0
blaze22 4 Apr 2012

I agree with DzooBaby, I would definately have the infant seen by a physician... Their systems/bodies are far from handling many things/meds due to age, weight, genetic make-up and allergic reactions... It is best to be on the safe side... good luck... blaze22

Further Information

Search for questions

Still looking for answers? Try searching for what you seek or ask your own question.

Similar questions

Is Keflex safe to take with Zipsor while breastfeeding my 4 month old baby?

I have bronchitis which I am almost over, but not I have doubke ear infections, and a throbbing head. Doc gave me 250mg Keflex and 25mg Zipsor. Are ...

1 answer 6 Mar 2010

Cortisporin Otic - Why does Cortisporin hurt inside my ear?

When I put Cortisporin in my ear, it hurts and burns in my ear canal and deeper inside.

1 answer 28 Oct 2010

Domeboro Otic - I'm having sharp pain in my left ear. The doctor prescribed domeboro to help but?

... it's getting worse. It feels like it's under so much pressure . Went swimming and then Mt ear was clogged a day I was unable to hear. ...

1 answer 16 Aug 2013

The pharmacist gave me my prescription of Cortisporin Otic, which the box states: FOR EARS ONLY,?

... PLUS SHE PUT HER LITTLE STICKY "FOR THE EAR" ON ALSO, BUT HER INSTRUCTIONS READ: "Instill 3 to 4 drops in each EYE four times ...

2 answers 18 Jan 2014